# SDR 2008UALA03981

- Difficulty date: July 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 61,285 hours, 36,226 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Part number: 106209025
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK MIC IS INOP.  AFTER TROUBLE SHOOTING FOUND AUDIO SELECT PANEL FAULTY.  REPLACED FIRST OBSERVER'S AUDIO SELECTOR PANEL OP CHECK GOOD.  ACFT OK FOR SERVICE.
